# SDR GTIA2020091435356

- Difficulty date: September 13, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 10,720 hours, 4,823 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Overserviced
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, K, B
- Precautionary procedure: O

## Discrepancy

STRONG DAMP AND MUSTY ODOR THROUGH OUT CABIN DURING DESCENT, TURNED OFF PACK NR 2, ODOR STARTED TO DISSIPATE.  PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD 30626/MP K6443 (ENHANCED ECS).  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED DECONTAMINATION OF ECS SYSTEM, IAW AMM 21-00-00-615-802-A.  FOUND APU OVER SERVICED. DESERVICED APU IAW AMM 49-00-00.  NO SMELL NOTED.  A/C OK FOR CONT SERVICE.  THIS CLEARS DMI NR 2630032-1.  MOC NOTIFED PLACARD REMOVED.
